# SDR AALA2020032439057

- Difficulty date: March 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 34,093 hours, 13,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK L1 WINDOW UPPER OUT BOARD CORNER C-D WINDOW POST CRACKED AT BS 217 AND S10L. REPAIRED WINDOW POST PER EA 304086.
